MathSciNet Relay Station
MathSciNet bibliographic data
MR682631 34B25 (47E05 58F11 81-02 81C05)
Simon, Barry Almost periodic Schrödinger operators: a review. Adv. in Appl. Math. 3 (1982), no. 4, 463–490.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement